# SDR DLL10950600

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 1529102178
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INITIAL SHOP INSPECTION, SPOILER PANEL WAS FOUND WITH 4 AREAS OF DELAMINATION ON THE LOWER SKIN.  AT 48 INCHES, AND 4 INCHES FROM THE OUTBOARD END OF SLAT ON THE TRAILING EDGE, ALSO AT THE INBOARD TRAILING EDGE AND 24 INCHES FROM THE INBOARD END AT THE T/E OF SLAT, REPAIRED PER SRM 57-52-00.
